# SDR AWXA200500736

- Difficulty date: June 16, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 72,102 hours, 28,419 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31041146
- Part serial: 0975
- Condition: Broken
- Location: L3 Door
- Part time: 20,094 hours, 8,254 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 CHECK, FOUND MAIN CABIN L-3 DOOR SLIDE UPPER END TANGS BROKEN.  MAINTENANCE REMOVED AND REPLACED L-3 DOOR SLIDE IAW BOEING 757 MM 25-66-03-4.
